# SDR HALA20240130031

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 39,958 hours, 6,309 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,422 hours, 6,316 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Solenoid
- Part number: UNKNOWN
- Condition: Faulted
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING CRUISE, AIR ENG 1 BLEED FAULT. REMOVED AND REPLACED SOLENOID (7HA1) IN REF TO 36-11-5, OPS CHECK. NO FAULT ON BITE TEST. OK TO CONTUINE SERVICE.
